# SDR C2XA02CL121

- Difficulty date: June 3, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 4040 THE CREW REPORTED THE CABIN EMERGENCY FLOOR LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT STRIP ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
